# SDR CALA2015071094075

- Difficulty date: July 8, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 94,896 hours, 14,929 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR, SKIN DENTED 2 PLACES ABOVE EXISTING DOUBLER.  DENTS FOUND OUT OF SRM LIMITS.  REMOVED DOUBLER & ENCOMPASSED INTO ONE REPAIR.  REPAIRED IAW SRM 52-30-01 FIG 201 REPAIR 6.  THIS IS A CAT B REPAIR.
